
WELMINIC DX SYRUP 100 ML
By AKUMENTIS HEALTHCARE LIMITED
Contains: CHLORPHENIRAMINE MALEATE 2 MG+DEXTROMETH...(See More)

₹ 79.0415% OFF
11 Alternative Available 
Product Summary
Offer Price | ₹ 79.04 |
---|---|
Your Savings | ₹ 13.95 (15% on MRP) |
Medicines with same composition as WELMINIC DX SYRUP 100 ML
Customer Reviews
Naresh Shah
Jenerik medicines is best than regular branded medicines. Extra ordinary benefit against branded med
Show More
Reviewed on 06 Jan 2024
Naresh Shah
Reviewed on 06 Jan 2024
Jenerik medicines is best than regular branded medicines. Extra ordinary benefit against branded med Show More
Ali Akhtar
Excellent service
Reviewed on 26 Jul 2023
Ali Akhtar
Reviewed on 26 Jul 2023
Excellent service
Vishal Chaudhari
Good and cost effective medicines
Reviewed on 15 Feb 2024
Vishal Chaudhari
Reviewed on 15 Feb 2024
Good and cost effective medicines
Dhara Patva
Good
Reviewed on 10 Feb 2024
Dhara Patva
Reviewed on 10 Feb 2024
Good
Ashutosh Buch
Nice experience, always!
Reviewed on 24 Feb 2023
Ashutosh Buch
Reviewed on 24 Feb 2023
Nice experience, always!